Diffusion in a medium with static traps

Mordechai Bixon*, Robert Zwanzig

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

The problem of diffusion in the presence of a random distribution of spherical traps is solved to the first order in density. The resulting time dependent solution has a structure (long time tail) that cannot be obtained from a simple effective diffusion equation. 'On the other hand, such an equation can describe the steady state situation.

Original languageEnglish
Pages (from-to)2354-2356
Number of pages3
JournalThe Journal of Chemical Physics
Volume75
Issue number5
DOIs
StatePublished - 1981

Fingerprint

Dive into the research topics of 'Diffusion in a medium with static traps'. Together they form a unique fingerprint.

Cite this